Just wondering if anyone has experience w/ Trazodone. I have been taking it for about 3-4 weeks...only like 12.5 mg (a quarter of a 50 mg pill) to 25 mg. At first these things were completely zonking me out and I felt hung over in the morning. In the past few days, I'm noticing that I'm not sleeping as well. Is this something you can become dependent on? My psychiatrist prescribed it and said it would really help me sleep and doesn't have a huge chance of becoming addictive.
I'm kinda worried now, and I don't feel like I can sleep w/out it.
I have never taken it, but i do have a friend who was taking it, and the same thing happend to her..She was hung over in the morning and never felt right..So she got off of it, and tried melantionin..
But that didn't help much, so i think she takes ambiem now..
i have insomnia and have had it for a long time..i use to fight , until i just could not function anymore with no sleep..So i now take ambiem..i don't take it everynigt becasue i don't need another addiciton..i do know some people think that being clean is taking nothing...And that is ok, in their opinion, but in my case i have to take something sometimes and that is just the way my body works..my mom and 1 sister also suffer from it..my sister take lunesta, and it helps , i have tried it but i found it was stronger that ambiem and knocked me out to much, plus had a horrible taste.., and with 4 kids i don't need to be knocked out..lunesta is suppose to be one of the safest ones, that says it i snot addicting...but i think otherwise..
Anyway i hope this helps
I have tried lunesta too and it didn't do a thing for me!! And the yucky taste...blah!! I just feel like now I need to take a higher dose of it to keep me asleep...but I don't want to do that, ya know?
Gril- yes the taste is horrible..have you tried ambiem?? i forgot i ues to take sonata..Is didn't help at all...i so need sleep to function...so i hate to see what happens when i finish my taper, and quit..i know sleep will be terrible and that scares me more than the other parts of w/d...
I have taken trazodone in the past.. generally in order to keep the drowsy side effect that Trazodone has you have to continue to up the dose.. Trazodone is a anti depressant used as a sleep aid because when you first start to take it the med makes you drowsy. You will adapt to this side effect over time and if you want to maintain using it as a sleep aid the dose must be increased.. I used to take 100mgs at night b4 bed
wow 100mgs is a lot. maybe i'll talk to the doctor about ambien then...i want to be on as little as possible at this point, ya know? isn't it weird then, that i'm taking trazodone AND celexa, since they're both anti-depressants (oh and i'm still weaning off cymbalta - horrible w/ds). i didn't realize trazodone was an AD.
Yes Trazodone is used as a AD.. it is a atypical AD.. and they discovered the sedating side effect and started using it for sleep aid..
Have you tried any natural stuff??? I take one GNC Sleep blend with one L-theanine which is a relaxing amino acid and that has helped me.. I also take Melatonin if I am really having trouble sleeping.. They can all safely be taken together..
I have also taken Lunesta in the past and had decent results with it.. Also some have reported good things about Sonata, Rozerem(sp?) and also Serequel... talk to your doc.. ask for samples if they have them. that way you can try some with needing to fill a whole script if you don't end up liking one or it doesn't work for you..
it is funny you metioned serequel...i could never think of that name..When i went to rehab ( for alcohol) the girls i shared a room with were mostly crystal meth, and OC's and one from shotting up methadone..And that is what they were giving them in there to help with detox...I never took it becaue i didn't drink enough to detox..I just wanted to learn the steps and how to not drink again...
But i have been trying to think of that name and could not until you just mentioned it..
I also took Trazodone. I was on a much higher dose of 150mgs. It worked well for me, sometimes once I was asleep for a few hours I'd wake up and not beable to go back to sleep. but it got me to sleep a little while anyway which I was very greatful. When I was in the half way house alot of the girls took it and for some it worked awesome and others not so great.
About the ambiem, that is MUCH more addictive than Trazodone so I watch taking that on any kind of regular baises!
Quit taking this crap. Doctors like to screw people over on this stuff. I was told it was all natural, by my doctor, and I became very dependent on it. It'll eat away at your mental health and your soul; just like every other synthetic drug that's ever been created. Why do you think that synthetic drugs were created in the first place? To replace the natural stuff. They do it for money. This world is greedy. Look into St.Jon's wart. I take it every day and it works better than any other synthetic drug that a doctor can prescribe you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.